Atoma Cold & Flu Daytime & Nighttime Relief 24 Liquid Capsules (16 Daytime & 8 Nighttime)
Health Yourself Today

Atoma Cold & Flu Daytime & Nighttime Relief 24 Liquid Capsules (16 Daytime & 8 Nighttime)

Regular price $12.49 $0.00

Relief of Daytime and Nighttime Cold & Flu Symptoms

Directions: Adults and children 12 years and older: Daytime: Take 2 orange capsules with water every 6 hours. Nighttime: Take 2 green capsules with water at bedtime. Maximum daily dose: Do not exceed a combined total of 6 daytime and nighttime capsules in 24 hours, unless directed by your doctor. 

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. 
Warning: Adult use only. Do not take more than recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor if sore throat pain persists for more than 2 days, fever lasts more than 3 days or symptoms last more than 5 days, if cough worsens, tends to recur, or is accompanied by high fever or the production of yellow/green phlegm, or if you develop allergic reactions such as wheezing, rash or itching. Do not use with other drugs containing acetaminophen or cough and cold medications, if you are allergic to acetaminophen or any other ingredient in the product, or if you are currently taking or have within 2 weeks taken Monoamine Oxidase Inhibitor (MAOI) drugs. use only on the advice of a physician.  Ask a doctor or pharmacist prior to use if: you use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs (NSAIDs)), you have chronic alcoholism, serious kidney or liver disease, heart or thyroid disease, chronic lung disease, high blood pressure, diabetes, glaucoma, asthma, shortness of breath, persistent chronic cough, difficulty in urination due to an enlargement of the prostate gland or if you are pregnant or nursing. Nighttime capsules may cause drowsiness or excitability. Avoid alcohol, driving or other activities requiring alertness. In case of overdose: Call a doctor or Poison Control Center immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Keep at room temperature in a dark, dry place.

Medicinal Ingredients: Each Daytime capsule contains: (Analgesic) Acetaminophen 325mg, (Decongestant) Pseudophedrine Hydrochloride 30mg, (Cough Suppressant) Dextromethorphan Hydrobromide 15mg. Each Nighttime capsule contains: (Analgesic) Acetaminophen 325mg, (Decongestant) Pseudophedrine Hydrochloride 30mg, (Cough Suppressant) Dextromethorphan Hydrobromide 15mg, (Antihistamine) Doxylamine Succinate 6.25mg.